# SDR REXA2016080401537

- Difficulty date: August 4, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 625, STRINGER 15L IS CRACKED.  REMOVED AND REPLACED IAW SRM 51-42-21 & REO 601R-53-61-5265.
